On second-order differential subordinations for a class of analytic functions defined by convolution


Creative Commons License

AKGÜL A.

JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.10, no.3, pp.954-963, 2017 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.22436/jnsa.010.03.08
  • Title of Journal : JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
  • Page Numbers: pp.954-963

Abstract

Making use of the convolution operator we introduce a new class of analytic functions in the open unit disk and investigate some subordination results. (C)2017 All rights reserved.